# SDR SWAA2023062655262

- Difficulty date: June 1, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 51,370 hours, 30,880 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN STUB FRAME TO MOPSILL ATTACH ANGLE; OUTBOARD OF MOPSILL; BS 294.5; RBL 65; WL 208 IS CRACKED<
